LOGO OF WEBPAGE

Have you ever taken medication that has made you worse, not better?

Lee

Administrator
Staff member
Admin Team
Messages
3,125
I think it is important that people know sometimes finding the right medication takes trial and error. Sometimes, things can get worse and the need for new medication is needed.

Have you ever found that a medication has made you worse, not better?
 

Catsmother

Active member
Messages
560
Yeah I was on Mirtazapine a few years back and I felt like a Zombie all the time and I swear they made me Psychotic.
 

Nerdface

New member
Messages
22
Eh, not an antipsychotic - but I discovered I became allergic to penicillin when I started blistering everywhere. It's a good job I got taken off it when I did, my arms were entirely purple the following week! :oops:
 
OP
Lee

Lee

Administrator
Staff member
Admin Team
Messages
3,125
Eh, not an antipsychotic - but I discovered I became allergic to penicillin when I started blistering everywhere. It's a good job I got taken off it when I did, my arms were entirely purple the following week! :oops:
That does NOT sound pleasant!
 

Soulwatcher

Moderator
Staff member
Mod Team
Messages
506
I tried a new blood pressure med a year ago and it sent me right to the hospital because I couldn't breathe. It was very scary.
 
OP
Lee

Lee

Administrator
Staff member
Admin Team
Messages
3,125
I tried a new blood pressure med a year ago and it sent me right to the hospital because I couldn't breathe. It was very scary.
That also does not sound pleasant. I hate medicine at the best of times, so if I had a negative reaction like this I think it would take me a long while to trust any again.
 

Soulwatcher

Moderator
Staff member
Mod Team
Messages
506
That also does not sound pleasant. I hate medicine at the best of times, so if I had a negative reaction like this I think it would take me a long while to trust any again.
I have not been back to that doctor ever since. I could have died from taking that medication.
 
OP
Lee

Lee

Administrator
Staff member
Admin Team
Messages
3,125
I have not been back to that doctor ever since. I could have died from taking that medication.
There is a small risk of adverse reactions to every single medicine, that is why I have a hard time starting something new. I always have. You are right, you could of died and I wouldn't see that doctor again either.
 

Soulwatcher

Moderator
Staff member
Mod Team
Messages
506
There is a small risk of adverse reactions to every single medicine, that is why I have a hard time starting something new. I always have. You are right, you could of died and I wouldn't see that doctor again either.
You would think the doctor would tell you the side effects and what to look for. But nope he wrote the script and sent me on my way. And that's why I never went back.
 

TopSilver

New member
Messages
6
Yes I have, and it made me much worse. I don't even want to say what it is because it scares me half to death but made me incredibly much sicker. I later go on a new medication that has helped me a great deal and made me much better then I was before. Some medication can actually make it worse though the majority of the time it won't make it worse but just won't be as helpful.
 
Top